# SDR ABXA050004

- Difficulty date: January 11, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 61,858 hours, 28,094 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 31801040
- Part serial: 10660287
- Condition: Defective
- Location: Nr 4 Oil Press
- Part time: 8 hours, 6 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL PRESSURE BEGAN FLUXUATING IN CRUISE AND THEN WENT TO '0' PSI. NO LOW OIL PRESSURE LIGHT CAME ON.  ALL OTHER ENG PARAMETERS NORMAL.  SECURED NR 4 ENGINE AT 0340Z.  REMOVED AND REPLACED ENGINE OIL STRAINER.  NO CONTAMINATES NOTED.  REPLACED MAIN ENGINE OIL FILTER IAW DC-8 MM 79-20-07.  REPLACED OIL PRESSURE TRANSMITTER IAW DC-8 MM 79-32-01.  PERFORMED ENGINE RUN.  NO FLUXATION NOTED.  SYSTEM LEAK CHECKED GOOD.
